# SDR SWAA2021080304237

- Difficulty date: July 25, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Sleeve
- Condition: Broken
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL SLEEVE ON PANEL 242UF(3EA) AT AFT GALLEY AREA / REPLACED FLOOR PANELS SLEEVE ON PANEL 242UF (3EA)AT AFT GALLEY AREA IAW SRM 53-00-50-2R-0
